Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 17, NWS Philadelphia/Mount Holly

February 11, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at Feb 11, 2010, 12:16 PM EST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2010, 12:16 PM EST (17:16 UTC)
Expired
Feb 12, 2010, 3:37 PM EST
In force
27 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

995 
WHUS71 KPHI 111716
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1216 PM EST THU FEB 11 2010

ANZ450>455-112215-
/O.EXP.KPHI.GL.W.0006.000000T0000Z-100211T1700Z/
/O.NEW.KPHI.SC.Y.0017.100211T1716Z-100212T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1216 PM EST THU FEB 11 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 AM EST FRIDAY.
THE GALE WARNING IS NO LONGER IN EFFECT.

STRONG LOW PRESSURE, WELL OFF THE COASTS OF NEW JERSEY AND
DELAWARE LATE THIS MORNING, WILL CONTINUE TO MOVE OUT TO SEA.
WIND GUSTS TO SMALL CRAFT ADVISORY CRITERIA WILL CONTINUE THROUGH
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-112215-
/O.EXP.KPHI.GL.W.0006.000000T0000Z-100211T1700Z/
/O.NEW.KPHI.SC.Y.0017.100211T1716Z-100212T0500Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1216 PM EST THU FEB 11 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT.
THE GALE WARNING IS NO LONGER IN EFFECT.

STRONG LOW PRESSURE, WELL OFF THE COASTS OF NEW JERSEY AND
DELAWARE LATE THIS MORNING, WILL CONTINUE TO MOVE OUT TO SEA.
WIND GUSTS TO SMALL CRAFT ADVISORY CRITERIA WILL CONTINUE INTO
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RPW
4 follow-up statements
350 
WHUS71 KPHI 112058
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EST THU FEB 11 2010

ANZ450>455-120500-
/O.EXT.KPHI.SC.Y.0017.000000T0000Z-100212T1700Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
358 PM EST THU FEB 11 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EST FRIDAY. 

STRONG LOW PRESSURE, WELL OFF TO THE EAST, WILL CONTINUE TO MOVE
OUT TO SEA TONIGHT AND FRIDAY. WIND GUSTS AND SEAS TO SMALL CRAFT
ADVISORY CRITERIA WILL CONTINUE UNTIL MIDDAY FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-120500-
/O.CON.KPHI.SC.Y.0017.000000T0000Z-100212T0500Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
358 PM EST THU FEB 11 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

STRONG LOW PRESSURE, WELL OFF TO THE EAST, WILL CONTINUE TO MOVE
OUT TO SEA TONIGHT AND FRIDAY. WIND GUSTS TO SMALL CRAFT ADVISORY
CRITERIA WILL CONTINUE UNTIL MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RPW
498 
WHUS71 KPHI 120228
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
928 PM EST THU FEB 11 2010

ANZ430-431-121000-
/O.EXT.KPHI.SC.Y.0017.000000T0000Z-100212T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
928 PM EST THU FEB 11 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST FRIDAY. 

STRONG LOW PRESSURE... WELL OFF TO THE EAST... WILL CONTINUE TO
MOVE FARTHER OUT TO SEA TONIGHT AND FRIDAY. WIND GUSTS TO SMALL
CRAFT ADVISORY CRITERIA WILL CONTINUE THROUGH THE NIGHT BEFORE
DECREASING ON FRIDAY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-121030-
/O.CON.KPHI.SC.Y.0017.000000T0000Z-100212T1700Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
928 PM EST THU FEB 11 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST FRIDAY. 

STRONG LOW PRESSURE... WELL OFF TO THE EAST... WILL CONTINUE TO
MOVE FARTHER OUT TO SEA OVERNIGHT AND FRIDAY. WIND GUSTS AND SEAS 
TO SMALL CRAFT ADVISORY CRITERIA WILL CONTINUE UNTIL MIDDAY
FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TFG
022 
WHUS71 KPHI 120830
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EST FRI FEB 12 2010

ANZ430-120930-
/O.CAN.KPHI.SC.Y.0017.000000T0000Z-100212T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
330 AM EST FRI FEB 12 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE HAS CANCELLED THE SMALL CRAFT
ADVISORY FOR THE UPPER PART OF DELAWARE BAY.

$$

ANZ431-450>455-122100-
/O.EXT.KPHI.SC.Y.0017.000000T0000Z-100212T2100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 AM EST FRI FEB 12 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4:00 PM.

A NORTHWEST WIND IS EXPECTED TO CONTINUE GUSTING TO AROUND 25
KNOTS INTO THIS AFTERNOON. THE WIND GUSTS SHOULD DIMINISH FOR
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$
081 
WHUS71 KPHI 122037
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
337 PM EST FRI FEB 12 2010

ANZ431-450>455-131030-
/O.CAN.KPHI.SC.Y.0017.000000T0000Z-100212T2100Z/
/O.NEW.KPHI.SC.Y.0018.100213T1600Z-100214T2300Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
337 PM EST FRI FEB 12 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM SATURDAY TO 6 PM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 11 AM SATURDAY TO 6 PM EST
SUNDAY. THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT TODAY HAS
BEEN CANCELLED.

WINDS AND SEAS HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA
THIS AFTERNOON. THEREFORE, THE ADVISORY HAS BEEN CANCELLED. 

NW WINDS WILL INCREASE AND SEAS WILL BUILD ONCE AGAIN TO ADVISORY
CRITERIA BY SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RPW

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 6:10 AM EST, 6 hours 6 minutes earlier.

Area forecast discussion, Feb 11, 6:10 AM EST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
610 AM EST THU FEB 11 2010

.SYNOPSIS...
DEEP LOW PRESSURE WELL OFF THE NEW ENGLAND COAST WILL CONTINUE TO
MOVE NORTHEAST TODAY. HIGH PRESSURE ACROSS THE MISSISSIPPI VALLEY
WILL REMAIN NEARLY STATIONARY THROUGH THE WEEKEND...BUT BRING COOL
AND DRY AIR TO OUR REGION. A WEAK STORM WILL MOVE TOWARD THE AREA
EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CLOUD COVER HAS DECREASED OVERNIGHT WITH JUST SOME CI/AC ACROSS ERN
PART OF NJ AND THE DELMARVA. THE GUSTY NORTHWEST WIND WILL CONTINUE
TODAY AND THIS SHOULD KEEP DRY AIR IN PLACE. SKY COVER SHOULD RANGE
FROM MOSTLY SUNNY TO PARTLY CLOUDY. NO SNOW IS EXPECTED TODAY. THERE
MAY BE A FEW AREAS OF BLOWING SNOW AT TIMES...BUT IT SHOULD NOT BE
ENOUGH TO MENTION IN THE ZONES. TEMPERATURES TODAY WILL BE BELOW
NORMAL WITH UPPER 20S TO LOW 30S ACROSS THE AREA. WINDS WILL BE
FROM THE NORTHWEST AT 15 TO 25 MPH WITH SOME GUSTS TO AROUND 30
MPH AT TIMES.

THE LATEST INFORMATION REGARDING THE HISTORIC SNOWFALL ACROSS THE
REGION CAN FOUND ON THE PNS PRODUCT ON THE WEBSITE. GO TO THE LINK
HTTP:/WWW.WEATHER.GOV/PHI    AND CLICK ON THE LINK ABOVE THE MAP.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
A BENIGN PATTERN TO CONTINUE INTO THE SHORT TERM WITH MAINLY FAIR
WEATHER AND BELOW NORMAL TEMPERATURES. WEAK HIGH PRESSURE BUILDING
OVER THE OHIO VALLEY SHOULD BE ENOUGH TO KEEP THE NEXT LOW...WHICH
WILL DEVELOP ACROSS TX LATER TODAY...WELL TO OUR SOUTH. THE LATEST
GFS KEEP THE PRECIPITATION FROM THIS LOW DOWN BY THE CAROLINAS.
THE ABUNDANT SNOW COVER AND CONTINUED UPPER TROUGH ACROSS THE
EAST WILL CONTINUE THE BELOW NORMAL TEMPERATURES THROUGH THE SHORT
TERM.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE LONG TERM HAS ONE PRECIPITATION THREAT CENTERED ON MONDAY WHICH
WOULD BE MAINLY SNOW FOR OUR CWA AGAIN. SYNOPTICALLY IT IS FAMILIAR
TO WHAT IS OCCURRING TODAY AS A CLOSED LOW IS FORECAST TO DIVE FROM
MANITOBA AND PASS ACROSS OR NEAR OUR CWA. THE SURFACE CYCLOGENESIS
AS OF NOW IS NOT AS STRONG AND THE 500MB STRUCTURE OVER EASTERN
CANADA IS FORECAST TO BE DIFFERENT WITH A RETROGRADING POLAR VORTEX
ACROSS QUEBEC PROVINCE VS THE MORE CLASSIC NEGATIVE NAO REX BLOCK WE
CURRENTLY HAVE. FOR NOW WE HAVE KEPT POPS AS CHANCE BASED ON BOTH
TIMING AND HOW QUICKLY PRECIPITATION CAN RAMP ISSUES. AFTER WRITING
THIS FOR THE AFTERNOON PACKAGE THE 18Z GFS RUN CAME IN AND HAS
ANOTHER WINTER STORM WARNING TYPE EVENT FOR MONDAY NIGHT INTO
PART OF TUESDAY.

SURROUNDING THAT PRECIPITATION THREAT BASICALLY DRY CONDITIONS ARE
FORECAST AS THE SOUTHERN STREAM LOW WILL BE OFFSHORE BY SATURDAY
EVENING. AFTER OUR NEXT MANITOBA MINI-MAULER MOVES OFFSHORE HIGH
PRESSURE WILL BUILD IN ON TUESDAY AND WEDNESDAY FROM THE SOUTHWEST.
OVERALL TEMPERATURES WILL CONTINUE TO AVERAGE COLDER THAN NORMAL.

&&

.AVIATION /11Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

AT 1100Z, ALL EIGHT OF OUR TAF SITES WERE EXPERIENCING VFR
CONDITIONS AS THE STORM SYSTEM CONTINUED TO MOVE OUT TO SEA. A
NORTHWEST WIND WILL BRING DRY AIR INTO OUR REGION TODAY, SO THE
VFR CONDITIONS WILL LIKELY CONTINUE THROUGH THE TAF PERIOD. THERE
MAY BE A PERIOD OF BROKEN STRATOCUMULUS WITH BASES AROUND 4000
FEET, ESPECIALLY FOR PART OF THIS AFTERNOON. THE SKY SHOULD CLEAR
FOR TONIGHT.

THROUGH THE DAYLIGHT HOURS, SUSTAINED WIND SPEEDS FROM THE
NORTHWEST SHOULD REMAIN IN THE TEENS WITH GUSTS INTO THE 20S.
SPEEDS SHOULD DROP TO AROUND 10 KNOTS FOR TONIGHT AND WE WILL LOSE
THE GUSTS.

OUTLOOK...
HIGH PRESSURE WILL TRY TO BUILD IN FROM THE WEST FOR FRIDAY AND FOR
THE WEEKEND, WITH MAINLY DRY WEATHER CONDITIONS ANTICIPATED. THERE
IS A CHANCE FOR MORE SNOW ON MONDAY.

&&

.MARINE...
STRONG LOW PRESSURE, LOCATED WELL OFF THE COASTS OF NEW JERSEY AND
DELAWARE EARLY THIS MORNING, WILL CONTINUE TO MOVE OUT TO SEA. THE
THREAT OF STORM FORCE WIND GUSTS HAS ENDED. AS A RESULT, WE HAVE
DISCONTINUED THE STORM WARNING AND HAVE REPLACED IT WITH A GALE
WARNING THAT IS IN EFFECT UNTIL NOON. WIND GUSTS SHOULD DIMINISH
BELOW GALE FORCE FOR THIS AFTERNOON AS THE LOW MOVES FARTHER AWAY
FROM OUR REGION.

HIGH PRESSURE WILL TRY TO BUILD IN FROM THE WEST DURING THE NEXT FEW
DAYS. HOWEVER, A BROAD AREA OF LOW PRESSURE IS EXPECTED TO SETTLE
OVER CANADA'S ATLANTIC PROVINCES OVER THE WEEKEND. WE ARE
ANTICIPATING A NORTHWEST TO WEST WIND THROUGH THE PERIOD, WITH
CONDITIONS MARGINAL FOR A SMALL CRAFT ADVISORY.

ANOTHER AREA OF LOW PRESSURE MAY AFFECT OUR REGION EARLY IN THE NEW
WEEK.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL NOON EST TODAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...O'HARA
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...GIGI
AVIATION...IOVINO
MARINE...IOVINO
Hazardous weather outlook, Feb 11, 3:51 AM EST, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 AM EST THU FEB 11 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-120900-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
351 AM EST THU FEB 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

GUSTY WINDS MAY CREATE LOCALIZED AREAS OF BLOWING SNOW WITH LOWER
VISIBILITIES AT TIMES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-120900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
351 AM EST THU FEB 11 2010

...GALE WARNING IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 2:55 AM ESTGale WarningPHI9 hr

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.